# SDR CA190726021

- Difficulty date: June 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035312005
- Condition: Corroded
- Location: Fs 985
- Part time: 39,959 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOOR CROSS BEAM CORRODED AT FS 985 BETWEEN LBL 9.0 AND LH FLOOR SILL AT 3 EA AREAS. (TC# 20190726021)
